MathSciNet Relay Station
MathSciNet bibliographic data
MR1206069 11G40 (11F67 11G09 14G10)
Fontaine, Jean-Marc Valeurs spéciales des fonctions $L$ des motifs. (French) [Special values of $L$-functions of motives] Séminaire Bourbaki, Vol. 1991/92. Astérisque No. 206 (1992), Exp. No. 751, 4, 205–249.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement